Show simple item record

dc.contributor.authorCano Vila, María del Pilar
dc.contributor.authorPerarnau Llobet, Guillem
dc.contributor.authorSerra Albó, Oriol
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-12-04T11:51:54Z
dc.date.available2019-09-01T00:25:25Z
dc.date.issued2017-08-01
dc.identifier.citationCano, M., Perarnau-Llobet, G., Serra, O. Rainbow spanning subgraphs in bounded edge–colourings of graphs with large minimum degree. "Electronic notes in discrete mathematics", 1 Agost 2017, vol. 61, p. 1-7.
dc.identifier.issn1571-0653
dc.identifier.urihttp://hdl.handle.net/2117/111531
dc.description.abstractWe study the existence of rainbow perfect matching and rainbow Hamiltonian cycles in edge–colored graphs where every color appears a bounded number of times. We derive asymptotically tight bounds on the minimum degree of the host graph for the existence of such rainbow spanning structures. The proof uses a probabilisitic argument combined with switching techniques.
dc.format.extent7 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta
dc.subject.lcshComputer science--Mathematics
dc.subject.otherProbabilistic method
dc.subject.otherRainbow subgraphs
dc.subject.otherSwitching techniques
dc.titleRainbow spanning subgraphs in bounded edge–colourings of graphs with large minimum degree
dc.typeArticle
dc.subject.lemacInformàtica--Matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.endm.2017.06.039
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S1571065317301245?via%3Dihub
dc.rights.accessOpen Access
local.identifier.drac21554552
dc.description.versionPostprint (updated version)
local.citation.authorCano, M.; Perarnau-Llobet, G.; Serra, O.
local.citation.publicationNameElectronic notes in discrete mathematics
local.citation.volume61
local.citation.startingPage1
local.citation.endingPage7


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record